# SDR USAA020432

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 48,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SHELF WITH 1 INCH LONG CRACK, AFT END OF LEFT 18A SHELF, FORWARD OF STATION 727.  REMOVED AND REPLACED 18A SHELF PER SRM 51-10-02.  (M)
